MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305180
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It is reported foreign matter.Description: product concern ticket number: (b)(4).Date of incident: (b)(6) 2026.Concern description: defective unidentified hard, thick white substance in the needle (sealed package).Occurrences: 1 each.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported that a hard, thick white substance was present in the needle.To support the investigation, one sample in opened blister packaging was received and evaluated by the quality team.A visual inspection was performed, which identified an epoxy drip over the needle hub.No additional defects or abnormalities were observed.This condition may occur in the event of a jam at the cannulator.A device history record review was conducted for material number 305180, lot 5064188.The review did not identify any quality issues during production that could have contributed to the reported condition, and no related quality notifications were found.All manufacturing processes and final inspections met specification requirements.Verification of the cannulator confirmed that the settings were correct and that product flow was normal.Based on the investigation and analysis of the returned sample, the customer reported condition is confirmed.

Brand Name
NEEDLE 18X1-1/2 BLUNT FILL
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24210467
Report Number1911916-2026-00046
Device Sequence Number9653756
Product Code GAA
UDI-Device Identifier00382903051809
UDI-Public(01)00382903051809(11)250305(17)300430(10)5064188
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305180
Device Lot Number5064188
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/15/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown